Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 29, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 30, 2013, 7:35 PM CDT for 4 counties in Wisconsin. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 7:35 PM CDT (00:35 UTC)
- Expired
- May 30, 2013, 8:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Jefferson County, WI
The radar
The Milwaukee radar (KMKX), 67 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 8:06 PM CDT | TSTM WND DMG | 2 W Beaver Dam, WI | ROOF BLOWN OFF BARN. TIME ESTIMATED FROM RADAR. |
| May 30, 8:06 PM CDT | TSTM WND DMG | Beaver Dam, WI | TREES DOWN IN ST PATS CEMETERY ON COUNTY ROAD G ON THE SOUTH SIDE OF BEAVER DAMN. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 6:40 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1294 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
602
WUUS53 KMKX 310035
SVRMKX
WIC021-025-027-055-310115-
/O.NEW.KMKX.SV.W.0029.130531T0035Z-130531T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
735 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
NORTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
DODGE COUNTY IN SOUTHEAST WISCONSIN...
NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 815 PM CDT
* AT 733 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES SOUTH OF POYNETTE TO LAKE MILLS...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RIO AND COLUMBUS AROUND 745 PM CDT.
FALL RIVER AROUND 750 PM CDT.
RANDOLPH AND CAMBRIA AROUND 800 PM CDT.
JUNEAU DODGE AIRPORT AND JUNEAU AROUND 805 PM CDT.
HORICON AROUND 810 PM CDT.
MAYVILLE AND WAUPUN AROUND 815 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE EAST
BRISTOL...OTSEGO...HUBBLETON...RICHWOOD...DANVILLE...REESEVILLE...
DOYLESTOWN...LOWELL...SOUTH BEAVER DAM AND LEIPSIG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4365 8913 4363 8912 4363 8840 4355 8840
4314 8886 4334 8938
TIME...MOT...LOC 0035Z 217DEG 42KT 4334 8935 4311 8895
HAIL...<.75IN
WIND...60MPH
$$
MGG3 follow-up statements
428
WWUS53 KMKX 310049
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
749 PM CDT THU MAY 30 2013
WIC021-025-027-055-310115-
/O.CON.KMKX.SV.W.0029.000000T0000Z-130531T0115Z/
COLUMBIA WI-DANE WI-DODGE WI-JEFFERSON WI-
749 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
JEFFERSON...DODGE...NORTHEASTERN DANE AND EASTERN COLUMBIA COUNTIES
UNTIL 815 PM CDT...
AT 747 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM RIO TO COLUMBUS TO WATERLOO...AND MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
CAMBRIA AND RANDOLPH AROUND 800 PM CDT.
BEAVER DAM AROUND 805 PM CDT.
JUNEAU DODGE AIRPORT AND JUNEAU AROUND 810 PM CDT.
MAYVILLE AND HORICON AROUND 815 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE REESEVILLE...LOWELL...SOUTH
BEAVER DAM...LEIPSIG...CLYMAN...FRIESLAND...ASTICO...FOX LAKE...
MINNESOTA JUNCTION AND BURNETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4363 8912 4363 8840 4355 8840 4314 8886
4320 8900 4341 8926 4365 8913
TIME...MOT...LOC 0050Z 220DEG 43KT 4346 8918 4333 8893
4322 8887
HAIL...<.75IN
WIND...60MPH
$$
COLLAR203
WWUS53 KMKX 310055
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
755 PM CDT THU MAY 30 2013
WIC025-310105-
/O.CAN.KMKX.SV.W.0029.000000T0000Z-130531T0115Z/
DANE WI-
755 PM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DANE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4355 8840 4314 8886 4320 8900 4322 8901
4328 8901 4328 8906 4340 8915 4352 8907
4356 8893 4363 8840
TIME...MOT...LOC 0055Z 246DEG 37KT 4341 8900 4335 8889
4319 8882
$$
WIC021-027-055-310115-
/O.CON.KMKX.SV.W.0029.000000T0000Z-130531T0115Z/
COLUMBIA WI-DODGE WI-JEFFERSON WI-
755 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
JEFFERSON...DODGE AND SOUTHEASTERN COLUMBIA COUNTIES UNTIL 815 PM
CDT...
AT 752 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM FALL RIVER TO COLUMBUS TO 7 MILES EAST OF
WATERLOO...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
BEAVER DAM AROUND 805 PM CDT.
JUNEAU DODGE AIRPORT AND JUNEAU AROUND 810 PM CDT.
HORICON AROUND 815 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE RICHWOOD...LEIPSIG...LOWELL...
SOUTH BEAVER DAM...CLYMAN...BURNETT...MINNESOTA JUNCTION AND ATWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4355 8840 4314 8886 4320 8900 4322 8901
4328 8901 4328 8906 4340 8915 4352 8907
4356 8893 4363 8840
TIME...MOT...LOC 0055Z 246DEG 37KT 4341 8900 4335 8889
4319 8882
HAIL...<.75IN
WIND...60MPH
$$
COLLAR308
WWUS53 KMKX 310107
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
807 PM CDT THU MAY 30 2013
WIC021-055-310117-
/O.CAN.KMKX.SV.W.0029.000000T0000Z-130531T0115Z/
COLUMBIA WI-JEFFERSON WI-
807 PM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JEFFERSON AND
SOUTHEASTERN COLUMBIA COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4355 8840 4322 8878 4325 8883 4328 8886
4331 8888 4334 8893 4344 8897 4353 8898
4356 8893 4363 8840
TIME...MOT...LOC 0107Z 213DEG 30KT 4352 8889 4341 8882
4329 8879
$$
WIC027-310115-
/O.CON.KMKX.SV.W.0029.000000T0000Z-130531T0115Z/
DODGE WI-
807 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DODGE COUNTY
UNTIL 815 PM CDT...
AT 806 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM BEAVER DAM TO 7 MILES NORTHWEST OF WATERTOWN...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
JUNEAU AND JUNEAU DODGE AIRPORT AROUND 815 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE CLYMAN...MINNESOTA JUNCTION...
BURNETT AND ATWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4355 8840 4322 8878 4325 8883 4328 8886
4331 8888 4334 8893 4344 8897 4353 8898
4356 8893 4363 8840
TIME...MOT...LOC 0107Z 213DEG 30KT 4352 8889 4341 8882
4329 8879
HAIL...<.75IN
WIND...60MPH
$$
COLLARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:46 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, May 30, 4:46 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 446 PM CDT THU MAY 30 2013 .SHORT TERM... .TONIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM. ONGOING SCATTERED CONVECTION WITH MORE DISCRETE-TYPE CELLS ASSOCIATED WITH A VORT MAX ROTATING AROUND A NEGATIVELY TILTED 500MB UPPER LOW OVER THE NORTHERN PLAINS...AND ON THE NOSE OF THE 850MB LOW LEVEL JET. MOST OF THE SEVERE THUNDERSTORM WARNINGS HAVE BEEN LARGE HAIL AND THE TOKEN DAMAGING WINDS. DECENT LOW LEVEL SHEAR AND CAPE STILL WARRANTS TORNADO WATCH. WEAK TORNADOES ARE POSSIBLE. THE STORMS MAY CONGEAL INTO BOWING LINE SEGMENTS LATER THIS AFTERNOON AS THEY GET INTO SOUTHEAST WI PER THE 17Z HRRR MODEL RUN. MEANWHILE... A STRONGER VORT MAX CURRENTLY OVER MISSOURI WILL ROLL ACROSS IOWA AROUND 00Z. STORMS AHEAD OF THIS DISTURBANCE WILL MOST LIKELY BE IN A LINE/MCS MODE AS IT REACHES NORTHERN IL/SOUTHERN WI. EXPECTING THIS TO MOVE ACROSS ALL OF THE MKX AREA THIS EVENING. LATEST 17Z HRRR SPED THIS UP WITH THE LEADING EDGE CLEARING EASTERN WI BY 03Z...WHILE THE 12Z NAM DELAYS IT OVER THE MKX AREA FROM 03-09Z. EXPECT A BREAK IN PRECIP LATE TONIGHT INTO FRIDAY MORNING AFTER THIS SECONDARY ROUND. THEN WE WILL BE IN ANOTHER FAVORABLE SYNOPTIC SETUP FOR MORE SEVERE STORMS ON FRIDAY. THE 500MB UPPER LOW WILL SHIFT A LITTLE CLOSER INTO THE EASTERN DAKOTAS AND ANOTHER VORT MAX WILL SWING INTO SOUTHERN WI AS THE LEFT EXIT REGION OF A 100KT UPPER JET MOVES THROUGH. CONVECTIVE MODE WILL LIKELY BE A LINE OF STORMS WITH A SUBTLE COLD-FRONT. DAMAGING WINDS THE MAIN SEVERE THREAT. ONE UNCERTAINTY WITH FRIDAY THUNDERSTORMS WILL BE THAT THE LINE COULD FORM IN ILLINOIS AND MOVE EAST AND JUST CLIP SOUTHEAST WI OR EVEN MISS IT ALL TOGETHER. FRIDAY NIGHT AND THROUGH SATURDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH THE MID/UPPER TROUGH WILL PUSH INTO THE UPPER MISSISSIPPI VALLEY REGION. THE 250 MB JET MAX INCREASES TO 100 KNOTS ACROSS SOUTHERN AND NORTHEAST WISCONSIN WITH MODERATE UPPER DIVERGENCE OVER SOUTHEAST WISCONSIN DURING THE EVENING. SOUTHERN WISCONSIN WILL REMAIN IN THE WARM SECTOR FRIDAY EVENING WITH A MID DRY PUNCH OVER MUCH OF THE AREA. THOUGH THE BEST LOW LEVEL WIND MAX WILL BE TO THE SOUTH AND EAST...STRONGER STORMS ARE NOT OUT OF THE QUESTION ESPECIALLY WITH WIND SHEAR A BIT HIGHER THAN PREVIOUS DAYS. THE CWASP SEVERE PARAMETER IS HIGHEST ACROSS NORTHEAST ILLINOIS LOWER VALUES EXTENDS CLOSER TO THE UPPER LOW OVER PORTIONS OF SOUTH CENTRAL WISCONSIN. WEAKENING LOW PRESSURE WILL FINALLY DRAG A COLD FRONT THROUGH SOUTHERN WISCONSIN BY SATURDAY NIGHT. NAM FORECAST SOUNDINGS STILL HAVE 1300 J/KM OF CAPE SATURDAY AFTERNOON IF FORECAST DEW POINTS ARE NOT TOO HIGH. .LONG TERM... SUNDAY THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH MAIN UPPER LEVEL TROUGH AXIS WILL MOVE ACROSS THE WESTERN GREAT LAKES SATURDAY NIGHT THEN INTO SOUTHERN CANADA ON SUNDAY. FORECAST SOUNDINGS SHOW MOISTURE TRAPPED BELOW AN INVERSION AROUND 7 THSD FT...SO EXPECT CUMULUS/STRATOCUMULUS SUNDAY. COOLER AIR IS EXPECTED TO ARRIVE WITH THE SHORTWAVE. THE GFS AND ECMWF ARE FAIRLY SIMILAR IN BRINGING ANOTHER UPPER TROUGH ACROSS THE NORTHERN PLAINS MONDAY NIGHT AND REACHING THE UPPER MISSISSIPPI VALLEY WEDNESDAY. ON THURSDAY THE GFS BRINGS THE UPPER TROUGH ACROSS WISCONSIN WITH A BROADER MORE NORTH LOCATION ON THE 00Z ECMWF. STILL SOME POTENTIAL OF INSTABILITY SHOWERS SUNDAY BEFORE HIGH PRESSURE DOMINATES WISCONSIN MONDAY. BY TUESDAY SHOWERS/THUNDERSTORMS APPROACH THE MISSISSIPPI RIVER AREA TUESDAY EVENING WITH A CHANCE OF SHOWERS/THUNDERSTORMS WEDNESDAY AND THURSDAY. && EXPECT GUSTS BETWEEN 25 AND 30 KTS TO PERSIST UNTIL EVENING AS MIXING CEASES. DISCRETE THUNDERSTORMS WITH SOME PRODUCING LARGE HAIL MAINLY IN SOUTH CENTRAL WI. EXPECTING STORMS TO CONGEAL AT SOME POINT AND STRAIGHT-LINE WINDS WILL BECOME THE MAIN THREAT FOR ALL OF SOUTH CENTRAL AND SOUTHEAST WI. STORMS ARE DEVELOPING RAPIDLY...SO WATCH THE RADAR CLOSELY FOR NEW DEVELOPMENTS. WEAK TORNADOES ARE POSSIBLE WITH DECENT LOW-LEVEL ROTATION. ANOTHER ROUND...A LINE OF THUNDERSTORMS...IS EXPECTED EARLY THIS EVENING AND THESE WILL LIKELY SPREAD ALL THE WAY ACROSS SOUTHERN WI. STRAIGHT-LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. AFTER A BREAK LATE TONIGHT/EARLY FRIDAY...EXPECT A LINE OF THUNDERSTORMS TO DEVELOP ALONG A WEAK COLD FRONT SOMEWHERE IN IA/IL AND TRACK ENE MIDDAY FRIDAY. THESE MAY SWEEP ACROSS ALL OF SOUTHERN WI OR JUST CLIP SOUTHEAST WI. STAY TUNED TO THE FORECAST FOR THIS ONE. && .MARINE... GUSTY SOUTH WINDS DUE TO MIXING OVER THE LAND WILL AFFECT SHORELINE NEARSHORE AREAS UNTIL THIS EVENING. WINDS WILL BE LESS GUSTY TOWARD THE OPEN WATERS. HOWEVER...THE TIGHT PRESSURE GRADIENT OVER THE LAKE WILL ALLOW SUSTAINED WINDS TO BE IN THE 15 TO 20 KNOT RANGE TODAY AND TONIGHT. STABLE AIR DOWN AT LAKE LEVEL WILL KEEP WAVES FROM RESPONDING TOO MUCH TO THE GUSTY WINDS. THUNDERSTORMS EXPECTED THIS EVENING AND AGAIN FRIDAY MIDDAY AND AGAIN SOMETIME ON SATURDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/FRIDAY AND AVIATION/MARINE...MRC FRIDAY NIGHT THROUGH THURSDAY...HENTZ
Hazardous weather outlook, May 30, 3:35 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT THU MAY 30 2013 WIZ046-047-051-052-056>060-062>072-312045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 335 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING. SOME OF THE THUNDERSTORMS MAY BE SEVERE. WINDS AND HAIL ARE THE PRIMARY THREAT...BUT AN ISOLATED TORNADO IS POSSIBLE OVER SOUTH CENTRAL WISCONSIN INTO THE EARLY EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN...ALONG WITH THE POTENTIAL OF LOCALIZED URBAN AND LOW LYING FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY SOUTHERN WISCONSIN WILL BE IN THE WARM SECTOR AHEAD OF A LOW OVER THE DAKOTAS AND MINNESOTA THROUGH SATURDAY. THIS WILL RESULT IN MORE THUNDERSTORMS. SOME OF THESE STORMS COULD BE SEVERE... ESPECIALLY FRIDAY AFTERNOON AND EVENING. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON TUESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN ACTIVATED INTO THIS EVENING AND MAY BE NEEDED AGAIN FRIDAY AFTERNOON AND FRIDAY EVENING. LMZ643>646-312045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SOUTH WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS INTO THE EARLY EVENING. THUNDERSTORMS ARE LIKELY THROUGH THE EVENING AND MAY BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH SATURDAY. SOME OF THESE MAY BE SEVERE ESPECIALLY FRIDAY AFTERNOON AND EVENING. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN TUESDAY NIGHT AND WEDNESDAY. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, May 30, 6:53 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
653 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND GST FOND DU LAC AIRPORT 43.77N 88.49W
05/30/2013 M49 MPH FOND DU LAC WI ASOS
37 MPH GUSTING TO 49 MPH.
&&
MEBLocal storm report, May 30, 7:07 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
707 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM FUNNEL CLOUD JANESVILLE 42.68N 89.02W
05/30/2013 ROCK WI TRAINED SPOTTER
LOOKING W AND WNW
&&
ETLocal storm report, May 30, 7:14 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
714 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TSTM WND GST JUDA 42.59N 89.51W
05/30/2013 M60 MPH GREEN WI TRAINED SPOTTER
AT LEAST TWO LARGE TREES DAMAGED/DOWN ALONG MAIN STREET
IN JUDA. VERY LARGE BRANCH DROPPED IN PARKING LOT...
ANOTHER TREE DOWN AND BLOCKING MAIN STREET. TIME
ESTIMATED FROM RADAR.
&&
ETLocal storm report, May 30, 7:28 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
728 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG HILL POINT 43.42N 90.11W
05/30/2013 SAUK WI LAW ENFORCEMENT
A COUPLE TREES DOWN IN THE HILL POINT AREA. TIME
ESTIMATED FROM RADAR.
0650 PM TSTM WND GST ALBANY 42.71N 89.44W
05/30/2013 M60.00 MPH GREEN WI MESONET
ALBANY SCHOOL MESO SITE. ALSO TREES DOWN ALL OVER MONROE
TO ALBANY.
&&
ETSpecial weather statement, May 30, 7:28 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 728 PM CDT THU MAY 30 2013 WIZ051-052-059-310130- FOND DU LAC-SHEBOYGAN-WASHINGTON- 728 PM CDT THU MAY 30 2013 ...STRONG THUNDERSTORM MOVING INTO SHEBOYGAN COUNTY... AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR KEWASKUM...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... 6 MILES NORTHWEST OF PLYMOUTH BY 800 PM CDT... ELKHART LAKE BY 805 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
Local storm report, May 30, 7:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
732 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 7 SW MADISON 43.01N 89.48W
05/30/2013 E60 MPH DANE WI TRAINED SPOTTER
ESTIMATED 60 MPH WIND GUST.
&&
ETThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:01 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 44 min |
| May 30, 7:15 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 45 min |
| May 30, 7:49 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Kenosha, Racine, Rock, Walworth and 1 more | 41 min |
| May 30, 7:51 PM CDT | Special Marine Warning | MKX | 114 min | |
| May 30, 8:12 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 48 min |
| May 30, 8:29 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Milwaukee, Ozaukee, Washington, Waukesha | 46 min |
| May 30, 8:48 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 57 min |
| May 30, 8:53 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Ozaukee, Sheboygan, Washington | 67 min |
| May 31, 7:44 AM CDT | Marine Dense Fog Advisory | MKX | 8 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.